Alert archive / Pennsylvania / Flash Flood Warnings in 2004
Flash Flood Warning 42, NWS Binghamton, NY
NWS Binghamton, NY issued this flash flood warning at Aug 12, 2004, 5:53 PM EDT for Pike County, Pennsylvania. It was in force for 4 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 12, 2004, 5:53 PM EDT (21:53 UTC)
- Expired
- Aug 12, 2004, 10:00 PM EDT
- In force
- 4 hr
- Issued by
- NWS Binghamton, NY
- Area
- Counties, with a storm outline in the text
County Pike County, PA
The radar
The Binghamton radar (KBGM), 129 km from the middle of the area, began a volume at 21:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 12, 7:30 PM EDT | FLASH FLOOD | Shohola, PA | NUMEROUS ROAD WASHOUTS FROM FLASH FLOODING. ALSO REPORTED IN LORDS VALLEY AND PECKS POND. |
| Aug 12, 7:30 PM EDT | FLASH FLOOD | Shohola, PA | NUMEROUS ROAD WASHOUTS FROM FLASH FLOODING. ALSO REPORTED IN LORDS VALLEY AND PECKS POND. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 87 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 9.9 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 357 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 576 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS51 KBGM 122257 FFWBGM PAC103-130200- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE BINGHAMTON NY 553 PM EDT THU AUG 12 2004 THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A * FLASH FLOOD WARNING FOR... PIKE COUNTY IN NORTHEAST PENNSYLVANIA. * UNTIL 1000 PM EDT. * AT 550 PM EDT...VERY HEAVY RAIN WAS REPORTED IN EASTERN PIKE COUNTY. DOPPLER RADAR CONTINUED TO SHOW A BAND OF SHOWERS AND THUNDERSTORMS WITH VERY HEAVY RAIN ACROSS EASTERN PIKE COUNTY FROM SHOHOLA TOWNSHIP SOUTHEST TO PORTER AND BLOOMING GROVE TOWNSHIPS. MORE SHOWERS AND THUNDERSTORMS ARE MOVING NORTH AND NORTHEAST TOWARD THIS AREA FROM THE LEHIGH VALLEY. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SHOHOLA...GREELEY...BLOOMING GROVE AND PORTER TOWNSHIP. ADDITIONAL RAINFALL AMOUNTS OF ANOTHER INCH OR TWO ARE POSSIBLE IN THE WARNED AREA. RAPID FLOODING OF SMALL STREAMS...CREEKS AND POOR DRAINAGE AREAS CAN BE EXPECTED IN THE ABOVE MENTIONED AREAS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED FOR HIGHER GROUND. LAT...LON 4144 7481 4113 7499 4118 7514 4149 7499 $$ NICOSIA
1 follow-up statement
000 WGUS71 KBGM 130021 FFSBGM PAC103-130200- FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 819 PM EDT THU AUG 12 2004 ...A FLASH FLOOD WARNING CONTINUES UNTIL 1000 PM EDT FOR PIKE COUNTY... AT 814 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE AN AREA OF EXCESSIVE RAINFALL OVER THE FOLLOWING LOCATIONS...GREELEY...LACKAWAXEN...LORDS VALLEY...PECKS POND... ROWLAND...SHOHOLA...TWIN LAKES AND WESTCOLANG PARK. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO AFFECT THE ABOVE-MENTIONED AREAS UNTIL BETWEEN 9 PM AND 10 PM. RAPID FLOODING LIKELY WILL OCCUR OVER MANY OF THE SMALL STREAMS AND CREEKS CLOSE TO THE ABOVE MENTIONED LOCATIONS. THERE WERE ALSO REPORTS OF SEVERAL ROAD WASHOUTS IN THESE AREAS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED. MOVE TO HIGHER GROUND. A FLASH FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IS IMMINENT. NEVER ATTEMPT TO CROSS HIGH WATER IN A VEHICLE OR ON FOOT $$ NICOSIA
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at Aug 12, 3:00 PM EDT, 2 hours 53 minutes earlier.
Area forecast discussion, Aug 12, 3:00 PM EDT, 2 hours 53 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE BINGHAMTON NY 300 PM EDT THU AUG 12 2004 .SHORT TERM (TONIGHT - SATURDAY)... FRONTAL BOUNDARY CONTINUES TO STRETCH NE TO SW ACROSS THE FORECAST AREA FROM NEAR UCA-BGM-AVP. A BAND OF LIGHT TO MODERATE RAIN HAS PERSISTED THROUGH MUCH OF THE DAY ON THE COLD SIDE OF THE FRONT OVER THE FINGER LAKE COUNTIES. MEANWHILE SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ALONG AND EAST OF THE BOUNDARY. SOME OF THESE STORMS HAVE ALREADY PRODUCED 2 TO 3 INCH RAINFALL AMOUNTS... AND A FEW OF THE STORMS HAVE EVEN BEEN ROTATING. ON STORM HAS PRODUCED SOME WIND DAMAGE OVER SULLIVAN COUNTY. MAIN THREAT WITH THE CONVECTION OVER THE EASTERN AND CENTRAL COUNTIES THROUGH THIS EVENING WILL CONTINUE TO BE HEAVY RAIN AS THE ATMOSPHERE BECOMES INCREASINGLY TROPICAL. LARGE AREA OF HEAVY RAIN OVER VA AND THE CAROLINAS WILL TRACK NORTHEAST TOWARD THE AREA TONIGHT... BRINING A HEAVY RAIN THREAT TO MOST OF THE CWA EAST OF THE FINGER LAKES. THE MODELS DEVELOP A PRETTY IMPRESSIVE LOW-LEVEL CIRCULATION ASSOCIATED WITH THE INTENSIFYING LOW-LEVEL FRONT LATER TONIGHT. THE REMAINS OF BONNIE WILL EVENTUALLY TRACK NORTHEAST ALONG THE STALLED FRONT ON FRIDAY BRINGING MORE HEAVY RAIN. PWATS IN THE INCREASINGLY TROPICAL AIRMASS WILL RANGE FROM 1.5 TO 2.0 INCHES LATE TONIGHT AND FRIDAY. GFS QPFS INDICATE 1 TO 2 INCHES OF PRECIPIATION FOR THE EASTERN PART OF THE CWA... AND MAY BE UNDERDONE DUE TO TROPICAL NATURE OF THIS SYSTEM. BASED ON THIS HAVE ISSUED A FLOOD WATCH FOR THE EASTERN 2/3 OF THE CWA. EXPECTING A WIDESPREAD 1 TO 3 INCH RAIN EVENT FOR THE EASTERN 2/3 OF THE CWA... WITH LOCALIZED 4 OR 5 INCH AMOUNTS. RAIN SHOULD END FROM SOUTHWEST TO NORTHEAST FRIDAY AFTERNOON INTO FRIDAY EVENING. SATURDAY WILL BE THE CALM IN THE STORM AS REMAINS OF BONNIE MOVE OFF TO THE NORTHEAST. ALL EYES THEN TURN TO CHARLEY... WHICH HAS CURRENTLY INTENSIFIED INTO A CAT 2 HURRICANE SOUTH OF CUBA. .LONG TERM (SAT NITE-THURS)... LITTLE TIME FOR DETAILED EXTENDED DISCN WITH ONGOING STRONG TO SVR CONVECTION IN AREA ATTM. HRCN MDLS AND GFS BRING CIRCULATION OF CHARLEY UP ACROSS NE PA AND SE NY SAT NITE AND SUNDAY MORNING. LOTS OF UNCERTAINTY AT THIS TIME RANGE...BUT STILL HAVE ENOUGH CONSISTENCY IN MODEL RUNS AND TPC FCSTS TO GO WITH POPS AT LEAST A LITTLE BETTER THAN FLIP OF A COIN OVER WRN CATS/POCS AND NE PA LATER SAT NITE AND SUN AM WITH CHC POPS FURTHER WEST AND NORTH. FLOW ALOFT REMAINS IN A MEAN TROF THRU THE PERIOD BUT HIGH PRES WORKING IN UNDERNEATH SHOULD GIVE A FEW DAYS TO DRY OUT ON MON-TUES...THEN MOIST RETURN FLOW ON BACKSIDE OF HIGH AND APCH FRONT WILL GRDLY BRING IN HIGHER CHCS FOR SHRA/TSRA ON TUES NITE-THURS. GENLY ACCEPTED MEX GUIDANCE TEMPS. && .AVIATION... FRONTAL BOUNDARY STALLED OVER CENTRAL PART OF FCST AREA THRU TONIGHT WITH TROPICAL MOISTURE PLUME SURGING OVER AREA TONIGHT. THRU 00Z...ELM/ITH/SYR WILL BE IN LIGHT RAIN WITH VFR CIGS AND OCNL MVFR VSBY. AVP IN WARM SECTOR SOUTHEAST OF FRONT AND THREATENED BY +TSRA. NEXT SLUG OF RAIN MOVES NORTH 00Z-06Z WITH CIGS LOWERING TO MVFR...THEN TO IFR BY 12Z WITH MDT TO HVY RAIN. && .BGM WATCHES/WARNINGS/ADVISORIES... NY...FLOOD WATCH TONIGHT AND FRIDAY EASTERN 2/3 CWA. PA...FLOOD WATCH TONIGHT AND FRIDAY ALL OF NE PA. && MSE/BREWSTER
Hazardous weather outlook, Aug 12, 3:04 AM EDT, 14 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 304 AM EDT THU AUG 12 2004 NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043- 044-047-048-072-120903- BRADFORD PA-BROOME NY-CHEMUNG NY-CHENANGO NY-CORTLAND NY-DELAWARE NY- LACKAWANNA PA-LUZERNE PA-MADISON NY-NORTHERN ONEIDA NY- NORTHERN WAYNE PA-ONONDAGA NY-OTSEGO NY-PIKE PA-SCHUYLER NY- SENECA NY-SOUTHERN CAYUGA NY-SOUTHERN ONEIDA NY-SOUTHERN WAYNE PA- STEUBEN NY-SULLIVAN NY-SUSQUEHANNA PA-TIOGA NY-TOMPKINS NY- WYOMING PA-YATES NY- 304 AM EDT THU AUG 12 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY...SCATTERED THUNDERSTORMS ARE POSSIBLE...HOWEVER THEY ARE NOT EXPECTED TO BECOME SEVERE. .DAYS TWO THROUGH SEVEN... HEAVY RAIN AND THUNDERSTORMS ARE POSSIBLE FRIDAY AS THE REMAINS OF TROPICAL STORM BONNIE MOVE THROUGH THE AREA. .SPOTTER CALL TO ACTION STATEMENT... SKYWARN ACTIVATION IS NOT EXPECTED TODAY OR TONIGHT.
In the hours before
Special weather statement, Aug 12, 12:56 PM EDT, 4 hours 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 1256 PM EDT THU AUG 12 2004 NYZ062-PAZ040-072-121800- SULLIVAN NY-WAYNE PA- 1256 PM EDT THU AUG 12 2004 ...THUNDERSTORM WITH HEAVY RAIN MOVING INTO THE AREA... AT 1254 PM EDT...A CLUSTER OF THUNDERSTORMS WITH HEAVY RAINFALL... WERE OVER SOUTH CANAAN...MOVING NORTHEAST AT 30 MPH. THE THUNDERSTORMS WILL BE NEAR...WAYMART AT 105 PM...HONESDALE AT 110 PM...BETHANY AT 115 PM...BEACH LAKE AT 120 PM...CALKINS AT 125 PM...RILEYVILLE AT 130 PM. EXPECT HEAVY RAINFALL IN THE PATH OF THE STORM. LOCALIZED RAINFALL AMOUNTS OF UP TO ONE INCH ARE POSSIBLE. MOTORISTS SHOULD WATCH OUT FOR PONDING OF WATER ON ROADWAYS AND POOR DRAINAGE FLOODING. WIND GUSTS TO 35 MPH ARE ALSO POSSIBLE WITH THESE STORMS. GILT
Special weather statement, Aug 12, 2:17 PM EDT, 3 hours 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 217 PM EDT THU AUG 12 2004 NYZ057-062-121915- DELAWARE NY-SULLIVAN NY- 217 PM EDT THU AUG 12 2004 ...THUNDERSTORM WITH HEAVY RAIN AND POSSIBLE STONG WINDS MOVING INTO THE AREA... AT 215 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM WITH HEAVY RAINFALL ABOUT 5 MILES SOUTHWEST OF LEWBEACH...MOVING NORTHEAST AT 20 MPH. THE THUNDERSTORM WITH HEAVY RAINFALL WILL BE NEAR...LEWBEACH AT 230 PM...DUNRAVEN AT 255 PM...MARGARETVILLE AT 305 PM...ARKVILLE AND NEW KINGSTON AT 310 PM...FLEISCHMANNS AND HALCOTTSVILLE AT 315 PM... THIS THUNDERSTORM WILL PRODUCE TORRENTIAL RAINFALL IN A SHORT AMOUNT OF TIME...WIND GUSTS AROUND 35 MPH AND SMALL HAIL THE STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL AND/OR DAMAGING WINDS. IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG BUILDING. GUSTY WINDS...HAIL...VERY HEAVY RAIN...AND DEADLY LIGHTNING ARE ALL POSSIBLE WITH THIS THUNDERSTORM. STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE. YOU CAN ALSO VISIT OUR WEBSITE AT WEATHER.GOV. JAB
Local storm report, Aug 12, 2:36 PM EDT, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
236 PM EDT THU AUG 12 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0211 PM TSTM WND DMG LIVINGSTON MANOR 41.90N 74.83W
08/12/2004 SULLIVAN NY COUNTY OFFICIAL
TREES AND WIRES DOWN.
&&
NICOSIASpecial weather statement, Aug 12, 2:41 PM EDT, 3 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 241 PM EDT THU AUG 12 2004 NYZ057-062-PAZ048-121945- DELAWARE NY-PIKE PA-SULLIVAN NY- 241 PM EDT THU AUG 12 2004 ...LINE OF THUNDERSTORMS WITH STRONG GUSTY WINDS MOVING ACROOSS THE WESTERN CATSKILLS AND POCONOES... AT 240 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS WITH STRONG GUSTY WINDS...ALONG A LINE EXTENDING FROM DELHI TO LIBERTY TO MONTICELLO TO MOUNT POCONO.... MOVING EAST AT 10 MPH. THE LINE OF STRONG THUNDERSTORMS WILL BE NEAR... PARKSVILLE AND BEAVER BROOK AT 250 PM. GREELEY AND HALCOTTSVILLE AT 255 PM. WHITE LAKE AND SWAN LAKE AT 300 PM. LIBERTY AND ELDRED AT 305 PM. ROXBURY AND WILLOWEMOC AT 310 PM. ANY THUNDERSTORM ALONG THIS LINE OF STORMS HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL AND/OR DAMAGING WINDS. FREQUENT LIGHTNING IS OCCURRING WITH THIS LINE OF STORMS. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES. BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE. YOU CAN ALSO VISIT OUR WEBSITE AT WEATHER.GOV. NICOSIA
Special weather statement, Aug 12, 3:33 PM EDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 333 PM EDT THU AUG 12 2004 NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043- 044-047-048-072-130132- BRADFORD PA-BROOME NY-CHEMUNG NY-CHENANGO NY-CORTLAND NY-DELAWARE NY- LACKAWANNA PA-LUZERNE PA-MADISON NY-NORTHERN ONEIDA NY- NORTHERN WAYNE PA-ONONDAGA NY-OTSEGO NY-PIKE PA-SCHUYLER NY- SENECA NY-SOUTHERN CAYUGA NY-SOUTHERN ONEIDA NY-SOUTHERN WAYNE PA- STEUBEN NY-SULLIVAN NY-SUSQUEHANNA PA-TIOGA NY-TOMPKINS NY- WYOMING PA-YATES NY- INCLUDING THE CITIES OF...ATHENS...AUBURN...BALDWINSVILLE... BINGHAMTON...BOONVILLE...CAMDEN...CANTON...CARBONDALE...CHEMUNG... COOPERSTOWN...CORNING...CORTLAND...DELHI...DEPOSIT...DUNDEE... ELMIRA...ENDICOTT...HAMILTON...HAZLETON...HONESDALE...HORNELL... ITHACA...JOHNSON CITY...LIBERTY...MARATHON...MONTICELLO... MONTOUR FALLS...MONTROSE...NEW HARTFORD...NORWICH...ODESSA... ONEIDA...ONEONTA...OWEGO...PENN YAN...PITTSTON...ROME...SAYRE... SCRANTON...SENECA FALLS...SYRACUSE...TOWANDA...TROY...TUNKHANNOCK... UTICA...WALTON...WATERLOO...WATKINS GLEN...WAVERLY...WEST ELMIRA... WILKES-BARRE AND WYALUSING 333 PM EDT THU AUG 12 2004 ...HURRICANE CHARLEY WILL BRING ANOTHER THREAT OF FLOODING TO CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA LATER THIS WEEKEND... THE HEAVY RAINS ASSOCIATED WITH THE REMAINS OF TROPICAL STORM BONNIE WILL END BY LATE FRIDAY. HOWEVER... AFTER A SHORT RESPITE... HURRICANE CHARLEY WILL THREATEN THE EASTERN UNITED STATES WITH MORE HEAVY RAIN LATE SATURDAY AND SUNDAY. HURRICANE CHARLEY IS EXPECTED TO TRACK NORTH FROM WESTERN CUBA TOWARD THE SOUTHEAST UNITED STATES ON FRIDAY... THEN MOVE NORTHEAST ALONG THE EAST COAST OF THE UNITED STATES SATURDAY AND SUNDAY. SINCE ANY EFFECTS FROM CHARLEY ARE STILL OVER 48 HOURS AWAY... THE SEVERITY OF THE EFFECTS IN THIS AREA ARE STILL UNCERTAIN. IF CHARLEY TRACKS TOO FAR TO THE EAST... THE HEAVY RAIN WOULD MISS CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA. HOWEVER... THE POTENTIAL STILL EXISTS FOR A PERIOD OF VERY HEAVY RAIN... IF CHARLEY WERE TO TRACK DIRECTLY TOWARDS OUR AREA. THE COMBINATION OF THE RAIN ASSOCIATED WITH CHARLEY... AND SATURATED GROUNDS CAUSED BY TROPICAL STORM BONNIE... COULD RESULT IN FLOODING LATE SATURDAY THROUGH SUNDAY. IF YOU LIVE IN A LOCATION THAT IS PRONE TO FLOODING...PAY SPECIAL ATTENTION TO THE LATEST WEATHER FORECASTS AND STATEMENTS. THE NATIONAL WEATHER SERVICE WILL CONTINUE TO CLOSELY MONITOR THE POTENTIAL FOR FLOODING WITH HURRICANE CHARLEY. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE...OR VISIT OUR INTERNET WEB SITE AT WEATHER.GOV. MSE
Nearby
Flash Flood Warnings in Pennsylvania, 2004Every flash flood warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.